|Files in This Item:|
There are no files associated with this item.
|Title: ||Clozapine-induced late leukopenia.|
|Affiliation: ||Department of Psychiatry, St Brigid's Hospital, Ardee, Co., Louth, Republic of Ireland. email@example.com|
|Citation: ||Clozapine-induced late leukopenia. 2012, 181 (1):139-41 Ir J Med Sci|
|Journal: ||Irish journal of medical science|
|Issue Date: ||Mar-2012 |
|PubMed ID: ||20872253|
|Abstract: ||A patient with a 28-year history of schizophrenia was treated with a wide range of antipsychotic medications since diagnosis. She had experienced no clinically significant symptomatic relief until she commenced treatment on clozapine. Her psychotic symptoms, self care, and general sense of well-being improved significantly. After 6 years of successful treatment, she developed leukopenia and clozapine was discontinued. The following issues will be discussed in the article: rechallenge with clozapine following leukopenia during previous therapy and the choice of and haematological monitoring needs with other antipsychotic medications after clozapine-induced blood dyscrasia.|
|MeSH: ||Antipsychotic Agents|
|Appears in Collections: ||Psychiatrists|
All Items in LENUS are protected by copyright, with all rights reserved, unless otherwise indicated.